# SDR CX7A194J0422

- Difficulty date: April 27, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 23,276 hours, 26,378 cycles
- Engine: Ge CT79B
- Engine time: 25,557 hours, 28,086 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 12J63125
- Condition: Buckled
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF NOTED L/H ENGINE OVERTEMP LIGHT ON. ITT OF 985 – REDUCED POWER TO 80%, ITT WENT TO 878. UNCOMMANDED ENGINE SHUTDOWN DURING CLIME OUT. L/H HP LINE BECAME DISCONNECTED DAMAGING INTERNAL STRUCTURE OF L/H ENGINE COWLING.
